# SDR A6WA200540092

- Difficulty date: March 9, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT RETRACT ON DEPARTURE.  CYCLED GEAR AND COMPLIED WITH QRH.  GEAR DISAGREE RED CAS.  AMBER NWS CAS AND AMBER WOW INPUT CAS.  SERVICED NLG STRUT IAW AMM 32-21-30.  OPS GOOD IAW 32-33-00.  (M)
